MathSciNet Relay Station
MathSciNet bibliographic data
MR63415 (16,118d) 27.0X
Skovgaard, H. On inequalities of the Turán type. Math. Scand. 2, (1954). 65–73.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement